# SDR P2EA99174

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FUSELAGE SKIN AT BS 907 AFT WAS FOUND WITH CORROSION, MATERIAL LOSS MORE THAN 15 PERCENT BETWEEN STRINGER 21 LEFT AND 22 LEFT.  REPLACED FUSELAGE SKIN PANEL BETWEEN BS 907 AND BS 1016, FROM STRINGER 20 TO STRINGER 25 LEFT SIDE DUE TO CORROSION PER SRM 51-10-1, PAGE 5, AND SRM 51-30-7.  (M)
